# SDR UIEA2023080100767

- Difficulty date: July 27, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 114,053 hours, 23,385 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ecu
- Part number: 1519M89P31
- Part serial: ECDD7269
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ENGINE FAILURE ( ROLLBACK) RIGHT SIDE.( PERFORMED TROUBLESHOOTING OF #2 ENGINE FLAMEOUT IAW B767 FIM 71-05 FT 841 TO BLOCK 4 ITEM 23 SHEET 2.  /  # 2 ENGINE REQUIRES REPLACEMENT OF WIRING FOR R/H RVDT FROM EEC TO RVDT. R/R WIRING FROM R/H RVDT TO EEC ON # 2 ENGINE T/R IAW B767 SWPM, OPS CHECKED GOOD. R/R RH ENGINE ECU IAW AMM 73-21-15, OPS CHECKS GOOD. NO DEFECTS NOTED. R/R L/H FEEDBACK RVDT  S/N OFF MPP00671 P/N OFF 3M3-205A IAW AMM 78-36-03, CHECK GOOD. )
